Mathematics

College of Sciences

Works Published in 1974

copy embed code
Copy Embed Code Experiment

You can embed this resource into your own website. To do so, either use the code generated by us, or use the link and tweak the rest to your preferences. Copy the respective code or link below.

Sorted by most recent date added to the index first, which may not be the same as publication date order.

1974 journal article

Commutation properties of the coefficient matrix in the differential equation of an inner function

Proceedings of the American Mathematical Society, 42(2), 507–512.

Source: NC State University Libraries
Added: December 22, 2021

1974 journal article

Linear operators for which T∗T and TT∗ commute. II

Pacific Journal of Mathematics, 53(2), 355–361.

Sources: ORCID, Crossref
Added: August 18, 2019